# SDR SWI2024F00459

- Difficulty date: April 11, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N692CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15092
- Aircraft time: 37,387 hours, 25,533 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BAGGAGE BAY FORWARD DOOR SURROUND LOWER INNER SKIN HAS EDGE DAMAGE AT THE FORWARD AND  AFT DOOR HINGE. (MARKED)   (C-CHECK RO 5/28/2024)   BLENDED OUT EDGE DAMAGE ON FWD BAGGAGE BAY FWD DOOR LOWER INNER SKIN AT FWD AND AFT DOOR HINGE REF CRJ 900 SRM 51-12-00-001-001-A01. FOUND TO BE OUT OF LIMITS. RECEIVED AND COMPLIED WITH ALL STEPS OF REO 690-53-31-830 REV--, DATED 2024-04-22. COMPLIED WITH TASK CARD 51-900-1002-SKY.
